# SDR CALA9800722

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ARG73765509
- Condition: Failed
- Location: Lt Mlg
- Part time: 14,101 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

THE LT MLG WOULD NOT RETRACT AFTER TAKEOFF.  CYCLING THE GEAR DID NOT HELP.  FUEL WAS DUMPED AND THE GEAR WAS VISUALLY CONFIRMED DOWN BY TOWER.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG THE LANDING GEAR SEVERAL TIMES, BUT COULD NOT DUPLICATE THE PROBLEM.  THE LT GEAR RETRACT CYLINDER AND LT GEAR DOWNLOCK BUNGEE CYLINDER WERE REMOVED AND REPLACED IAW MM 32-33-01 AS A PRECAUTIONARY MEASURE.  THE LANDING GEAR WAS SWUNG FOUR MORE TIMES AND OPERATION CHECKED GOOD.
